# SDR SWAA2014062429345

- Difficulty date: June 7, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 70,228 hours, 66,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6941473
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED BETWEEN BS 482 TO 482A, STRINGER 26R.  R & R WEB IAW SRM & DWG.
